Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 1, 2013, 8:53 AM CDT for Hughes County, Oklahoma. It took effect at Jun 2, 2013, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 8:53 AM CDT (13:53 UTC)
- In effect from
- Jun 2, 2013, 7:00 AM CDT
- Expired
- Jun 1, 2013, 9:05 PM CDT
- In force
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
County Hughes County, OK
The radar
The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Canadian River near Wetumka (WETO2). The gauge peaked at 21.21 ft at Jun 2, 2013, 7:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07242000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
353 WGUS44 KOUN 011353 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 853 AM CDT SAT JUN 1 2013 OKC063-020153- /O.NEW.KOUN.FL.W.0013.130602T0421Z-130603T0042Z/ /WETO2.1.ER.130602T0421Z.130602T1200Z.130602T1842Z.NO/ 853 AM CDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE NORTH CANADIAN RIVER NEAR WETUMKA. * FROM THIS EVENING TO SUNDAY EVENING. * AT 8:00 AM SATURDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER WILL RISE ABOVE FLOOD STAGE LATE SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 25.0 FEET MID SUNDAY MORNING. THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 25 FEET...FLOODING AFFECTS RURAL LANDS...LOCAL ROADS...AND OIL WELLS IN SEMINOLE...OKFUSKEE...HUGHES...AND MCINTOSH COUNTIES...UPSTREAM FROM LAKE EUFAULA. ABOUT 15 THOUSAND ACRES ARE AFFECTED. LIVESTOCK AND PROPERTY SHOULD BE RELOCATED TO PLACES WHICH ARE 4 FEET HIGHER THAN NEARBY RIVER BANKS TO AVOID BEING ISOLATED OR FLOODED. $$
2 follow-up statements
042 WGUS84 KOUN 011942 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 242 PM CDT SAT JUN 1 2013 OKC125-020342- /O.EXT.KOUN.FL.W.0012.000000T0000Z-130603T1656Z/ /SWNO2.3.ER.130602T0703Z.130603T0000Z.130603T1056Z.UU/ 242 PM CDT SAT JUN 1 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH CANADIAN RIVER NEAR SHAWNEE. * UNTIL MONDAY MORNING. * AT 1:00 PM SATURDAY THE STAGE WAS 13.0 FEET. * MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER WILL RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND CREST NEAR 24.0 FEET SUNDAY EVENING. THE NORTH CANADIAN RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 24 FEET...SERIOUS FLOODING WILL HIT HOMES AND REQUIRE EVACUATION OF THE COMMUNITY EAST OF BEARD BRIDGE ON THE SOUTH SIDE OF THE NORTH CANADIAN RIVER. THE FLOODWATERS WILL BRING DANGEROUS CURRENTS...AND DEPTHS UP TO 6 FEET...OVER AGRICULTURAL LANDS AND RURAL ROADS IN POTTAWATOMIE COUNTY NEAR SHAWNEE. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 20.9 FEET ON MAY 10...1993. $$ OKC063-020342- /O.EXT.KOUN.FL.W.0013.130602T1200Z-130602T1800Z/ /WETO2.1.ER.130602T1200Z.130602T1200Z.130602T1200Z.NO/ 242 PM CDT SAT JUN 1 2013 THE FLOOD WARNING CONTINUES FOR THE NORTH CANADIAN RIVER NEAR WETUMKA. * FROM SUNDAY MORNING TO SUNDAY AFTERNOON. * AT 2:00 PM SATURDAY THE STAGE WAS 18.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER IS EXPECTED CREST NEAR 24.0 FEET MID SUNDAY MORNING. * IMPACT...AT 24 FEET...FLOODING AFFECTS RURAL LANDS...LOCAL ROADS...AND OIL WELLS IN SEMINOLE...OKFUSKEE...HUGHES...AND MCINTOSH COUNTIES...UPSTREAM FROM LAKE EUFAULA. MORE THAN 10 THOUSAND ACRES ARE AFFECTED. LIVESTOCK AND PROPERTY SHOULD BE RELOCATED TO PLACES WHICH ARE 3 FEET HIGHER THAN NEARBY RIVER BANKS TO AVOID BEING ISOLATED OR FLOODED. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 24.2 FEET ON JUNE 12...1941. $$
974 WGUS84 KOUN 020205 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 905 PM CDT SAT JUN 1 2013 OKC063-020235- /O.CAN.KOUN.FL.W.0013.000000T0000Z-130602T1800Z/ /WETO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 905 PM CDT SAT JUN 1 2013 THE FLOOD WARNING IS CANCELLED FOR THE NORTH CANADIAN RIVER NEAR WETUMKA. * AT 8 PM SATURDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE NORTH CANADIAN RIVER WILL CREST BELOW FLOOD STAGE AT 23.4 FEET MID SUNDAY MORNING. * IMPACT...AT 23 FEET...FLOODING AFFECTS RURAL LANDS...LOCAL ROADS...AND OIL WELLS IN SEMINOLE...OKFUSKEE...HUGHES...AND MCINTOSH COUNTIES...UPSTREAM FROM LAKE EUFAULA. ABOUT 10 THOUSAND ACRES ARE AFFECTED. LIVESTOCK AND PROPERTY SHOULD BE RELOCATED TO PLACES WHICH ARE HIGHER THAN NEARBY RIVER BANKS TO AVOID BEING ISOLATED BY DEEP WATER IN SIDE CHANNELS CROSSING THE FLOOD PLAIN. THE NORTH CANADIAN RIVER IS NOW EXPECTED TO CREST BELOW FLOOD STAGE AT THIS LOCATION...AND THE FLOOD WARNING HAS BEEN CANCELLED. ANY ADDITIONAL FORECAST INFORMATION FOR THIS LOCATION WILL BE ISSUED VIA HYDROLOGIC STATEMENTS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:43 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 1, 6:43 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 AM CDT SAT JUN 1 2013
.AVIATION...
GUSTY NORTH WINDS CAN BE EXPECTED BEHIND A COLD FRONT
TODAY. MEANWHILE...MOST OF THE STORMS THIS MORNING WILL
REMAIN SOUTH AND EAST OF ALL TERMINAL LOCATIONS. MAINLY
VFR CEILINGS THIS MORNING WILL GRADUALLY CLEAR BY
LATE MORNING.
&&
.PREV DISCUSSION... /ISSUED 303 AM CDT SAT JUN 1 2013/
DISCUSSION...
CANADIAN AND OKLAHOMA COUNTIES HAVE GENERALLY RECEIVED 5 TO 6
INCHES OF RAINFALL SINCE LATE FRIDAY AFTERNOON. THIS IS
RESULTING IN SERIOUS FLOODING ACROSS PARTS OF THESE COUNTIES AND
ADDITIONAL HEAVY RAINFALL IS LIKELY OVER THE NEXT 1 TO 2 HOURS.
STRONGER LOW LEVEL WINDS ARE EXPECTED TO SHIFT SOUTHWARD THROUGH
SUNRISE AND WEAKEN WHICH WILL SHIFT THE HEAVIER RAINFALL
SOUTH AND EAST OF CENTRAL OKLAHOMA.
PLAN TO LET THE FLASH FLOOD WATCH EXPIRE AT 7 AM.
DRIER AND COOLER AIR WILL FILTER INTO THE SOUTHERN PLAINS
TODAY AND THIS WILL PUSH BETTER CHANCES OF SHOWERS AND
STORMS SOUTH AND EAST OF THE FA.
MOISTURE RETURN AND EMBEDDED WAVES WITHIN A WESTERLY FLOW
WILL RESULT IN INCREASING CHANCES OF SHOWERS AND
STORMS MONDAY INTO TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 80 57 78 57 / 30 10 0 10
HOBART OK 84 55 83 59 / 10 10 10 10
WICHITA FALLS TX 87 59 85 61 / 20 10 10 10
GAGE OK 80 50 81 58 / 10 10 10 10
PONCA CITY OK 78 53 77 55 / 10 0 0 0
DURANT OK 83 61 81 59 / 60 30 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ018>020-
024>026-028>032.
TX...NONE.
&&Hazardous weather outlook, Jun 1, 4:58 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SAT JUN 1 2013
OKZ004>048-050>052-TXZ083>090-011700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
458 AM CDT SAT JUN 1 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH THIS EVENING. ISOLATED STRONG TO SEVERE STORMS
WILL BE POSSIBLE IN SOUTHEAST OKLAHOMA THIS AFTERNOON AND
EVENING.
LOCATION...
STRONG TO SEVERE STORMS WILL BE POSSIBLE SOUTHEAST OF A LINE
FROM CENTRAHOMA IN COAL COUNTY... TO MARIETTA IN LOVE COUNTY
OKLAHOMA.
IMPACTS...
IF SEVERE STORMS DEVELOP... THEY COULD PRODUCE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING AND RIVER FLOODING
WILL ALSO BE A CONCERN ACROSS PARTS OF CENTRAL OKLAHOMA THIS
MORNING.
TIMING...
THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE FROM 2PM TO
7 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
SOUTHEAST OKLAHOMA SHOULD PREPARE FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON INTO THIS EVENING.
DISCUSSION...
THUNDERSTORMS ACROSS CENTRAL OKLAHOMA EARLY THIS MORNING WILL GRADUALLY
SHIFT SOUTH THROUGH THE MORNING HOURS. HEAVY RAINFALL LEADING TO
FLASH FLOODING AND RIVER FLOODING ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN CONCERN.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. INSTABILITY
AND SHEAR COULD BE SUFFICIENT FOR A FEW STRONG TO SEVERE STORMS TO
DEVELOP IN PARTS OF SOUTHEAST OKLAHOMA. LARGE HAIL AND STRONG WINDS
WILL BE THE MAIN CONCERNS.
THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL FROM STORMS YESTERDAY AND THIS MORNING WILL CONTINUE
TO PRODUCE FLASH FLOODING ACROSS PORTIONS OF CENTRAL OKLAHOMA THIS
MORNING. THE FLASH FLOODING CONDITIONS SHOULD IMPROVE ACROSS MUCH OF
THE AREA LATER THIS MORNING. HOWEVER... THE RUNOFF FROM THE HEAVY
RAINFALL WILL MAINTAIN RIVER FLOODING OF SOME OF THE MAIN RIVERS
ACROSS THE AREA TODAY.
ADDITIONAL HEAVY RAINS IN PARTS OF SOUTHERN OKLAHOMA COULD LEAD TO
LOCALIZED FLOODING IN SOME AREAS THIS AFTERNOON AND EARLY EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK. SOME STRONG TO SEVERE STORMS COULD BE
POSSIBLE IN PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.
MAXWELLIn the hours before
Local storm report, Jun 1, 3:50 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 5 S MAUD 35.06N 96.78W
05/31/2013 E1.75 INCH POTTAWATOMIE OK PUBLIC
&&
EMLocal storm report, Jun 1, 3:58 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD CHOCTAW 35.48N 97.27W
06/01/2013 OKLAHOMA OK PUBLIC
FLOODING REPORTED IN THE DOWNTOWN AREA.
0353 AM FLASH FLOOD 1 SW CHOCTAW 35.47N 97.28W
06/01/2013 OKLAHOMA OK PUBLIC
WATER RESCUE REPORTED AT A HOUSE NEAR NE 23RD ST. AND
HENNEY RD.
&&
EMLocal storm report, Jun 1, 4:30 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 3 NE SLAUGHTERVILLE 35.13N 97.24W
05/31/2013 E1.75 INCH CLEVELAND OK NWS EMPLOYEE
FELL 0.5 MILE NW OF THE INTERSECTION OF SE 108TH ST. AND
MAGUIRE RD.
&&
EMLocal storm report, Jun 1, 7:11 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD N NORMAN 35.22N 97.44W
06/01/2013 CLEVELAND OK LAW ENFORCEMENT
MANY ROADS IMPASSABLE BETWEEN TECUMSEH RD. AND INDIAN
HILLS RD.
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:13 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 29 min |
| May 31, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 37 min |
| May 31, 7:32 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 28 min |
| May 31, 7:39 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 31, 7:40 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 35 min |
| May 31, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 28 min |
| May 31, 8:10 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 50 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 60 min |
| May 31, 8:36 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more | 4 hr |
| May 31, 8:42 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 31, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 46 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 78 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more | 50 min |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 10 hr |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Oklahoma | 51 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 56 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 42 min |
| May 31, 10:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 31, 11:01 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more | 50 min |
| May 31, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| May 31, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 49 min |
| May 31, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 48 min |
| May 31, 11:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 39 min |
| Jun 1, 12:18 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 4 hr |
| Jun 1, 12:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 1, 12:57 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Jun 1, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 38 min |
| Jun 1, 1:15 AM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 1:17 AM CDT | Special Weather Statement | OUN | Lincoln | 43 min |
| Jun 1, 1:59 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 1, 2:00 AM CDT | River Flood Warning | OUN | Canadian | 7 hr |
| Jun 1, 2:31 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 4 hr |
| Jun 1, 2:37 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 53 min |
| Jun 1, 2:39 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 60 hr |
| Jun 1, 2:41 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 1, 4:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 4:53 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie, Seminole | 112 min |
| Jun 1, 6:20 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 115 min |
| Jun 1, 7:37 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 5 hr |
| Jun 1, 8:34 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 1, 8:45 AM CDT | River Flood Warning | OUN | Pottawatomie | 45 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 17 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Logan, Oklahoma | 28 hr |
| Jun 1, 12:23 PM CDT | River Flood Warning | OUN | Logan | 32 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.